EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 98(112), pp. 71–84 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Conformal and geodesic mappings of generalized equidistant spaces

Marija S. Najdanovic, Milan Lj. Zlatanovic, Irena Hinterleitner

Preschool Teacher Training College, Krusevac, Serbia; Faculty of Sciences and Mathematics, University of Nis, Serbia; Department of Mathematics, Faculty of Civil Engineering, Brno University of Technology, Czech Republic

Abstract: We consider conformal and geodesic mappings of generalized equidistant spaces. We prove the existence of mentioned nontrivial mappings and construct examples of conformal and geodesic mapping of a 3-dimensional generalized equidistant space. Also, we find some invariant objects (three tensors and four which are not tensors) of special geodesic mapping of generalized equidistant space.

Keywords: generalized Riemannian space; equidistant space; conformal mapping; geodesic mapping; equitorsion geodesic mapping

Classification (MSC2000): 53B05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 Nov 2015. This page was last modified: 6 Jan 2016.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition